MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign matter was present inside the packaging.An accustick was selected for use in a nephrostomy procedure.Upon unpacking the device, an eyelash was found inside the sterile packaging.The physician opened another device to complete the procedure.The patient experienced no harm as the compromised device was not used.
 
Additional Manufacturer Narrative
Device analysis by mfr: the returned device consisted of an accustick.Only the unused guidewires were returned for analysis, both guidewires returned in its sealed pouch.The heat seal runs throughout the entire length of the pouch without any damage.One hair was observed inside the pouch.
 
Event or Problem Description

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9199126
Report Number2134265-2019-12514
Device Sequence Number448943
Product Code KGZ
UDI-Device Identifier08714729201137
UDI-Public08714729201137
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0024193412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1